A formula for thé cup product on Mumford curves
SHALIT, E. de
Seminaire de Théorie des Nombres de Bordeaux, Tome 16 (1987), p. 1-10 / Harvested from Göttinger Digitalisierungszentrum
Publié le : 1987-01-01
EUDML-ID : urn:eudml:doc:182293
@article{GDZPPN002546361,
     title = {A formula for th\'e cup product on Mumford curves},
     journal = {Seminaire de Th\'eorie des Nombres de Bordeaux},
     volume = {16},
     year = {1987},
     pages = {1-10},
     url = {http://dml.mathdoc.fr/item/GDZPPN002546361}
}
SHALIT, E. de. A formula for thé cup product on Mumford curves. Seminaire de Théorie des Nombres de Bordeaux, Tome 16 (1987) pp. 1-10. http://gdmltest.u-ga.fr/item/GDZPPN002546361/